# SDR RAIA00510010

- Difficulty date: October 6, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 14,146 hours, 12,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSTFLIGHT INSPECTION -STL - EMERGENCY LIGHTS INOP AT 12A AND 12C.  MAINTENANCE INSPECTED EMERGENCY LIGHTS WITH NO DEFECTS NOTED.
